Aa
A
A
Close
Avatar universal
Tiredness and the mini pill
Hi all. Does anyone know whether (or experience themselves) tiredness with endo? Is it a side effect or common symptom?

As a separate question, is the mini pill likely to bring back endo pain?

Thanks!
Cancel
2 Answers
Page 1 of 1
Avatar universal
I also have endometriosis and experience tiredness too. I have looked up information on this and what I have read is as follows and I quote "In addition to its other symptoms, endometriosis is associated with fatigue. Now the reason for the fatigue is not quite clear. It could be simply a reaction to the constant inflammation in the body, it could be a reaction to the increased stress from dealing with chronic pain, it may be due to autoimmune processes of the disease. No one is sure."
Im sure there are sites that can give you ways to cope with fatigue.
As for your question about taking the mini pill, I have been on back to back pill (no gap days) and the doctors say that this will keep the endo under control, although I did form new ovarian cysts while taking it and after my second operation I am now back on Decapeptyl for another 6 months.
|Ihope it works for you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you! I really appreciate your comment. I've always thought I imagined my tiredness or gave into it... I know at the moment I'm sleep deprived with a six month old, but I don't think that's all it is... As for the pill after my laproscopy a few years ago I was also put on the pill back to back I went off and fell pregnant and am now bf. I had hoped (been told) pregnancy might fix the endo but it seems within a month of being on the mini pill my symptoms are back...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Endometriosis Community Resources